# SDR USAA2011081900020

- Difficulty date: July 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,307 hours, 10,734 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 161N18011
- Part serial: 0042
- Condition: Corroded
- Location: Lt Mlg
- Part time: 36,307 hours, 10,734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION ON THUR BOLT HOLES ON LEFT MAIN LANDING GEAR TRUNNION LINK AFT PIN.  REPLACED LEFT MAIN LANDING GEAR TRUNNION LINK AFT PIN IAW B757-200 AMM 32-11-01.
